# SDR RAIA960930

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A77
- Condition: Leaking
- Location: Nr 1 Pump
- Part time: 11,430 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAX - FLT 4757 - LOST LEFT HYDRAULIC PRESSURE AND RIGHT PRESSURE FLUCTUATING.  REPLACE LEFT HYDRAULIC HOSE.  (M)
